# SDR AALA202409045990

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 30,596 hours, 12,522 cycles
- Engine: Cfmint CFM567B24B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: MA30A1017
- Part serial: AA870760
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORTED FUEL SMELL IN CABIN CAME FROM ENGINE STARTING ISSUES. REMOVED AND REPLACED ENGINE 1 SPAR VALVE. PER AMM 28-22-11. OPERTIONAL CHECK NORMAL. ACCOMPLISHED ENGINE RUN AND FOUND PARAMETERS NORMAL. NO ODOR NOTICED IN CABIN.
